Fertility Friends Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
270 Posts
Discussion Starter · #1 ·
Hi Ladies,

I had e/t yesterday and now have the first signs of thrush (great eh!). I was fine before so can only assume that the e/t irritated me somehow.  My questions is ... can I treat it? Ideally i'll just get the canesten tablet and be done with it but i'm not sure if i'm allowed.  I will ring my clinic in the morning but wondered if any of you lovely ladies had any advice.

Also... yes it doesn't stop there!  I've been constipated for about 3/4 days now and my tummy won't stop singing to me!  I am prone to constipation so i've got Movicol from the dr before and I still have plenty but again, i'm not sure if i'm allowed to take it .. any ideas?

Thanks for reading
lol
Cass
xx
 

·
Premium Member
Joined
·
11,096 Posts
Hello Cass

I'm not sure at all about the Canestan - please check with the clinic. I think I read on here that the external cream is OK to use but as it contains active meds you need to check.
You also could call the Canesten Advice Line on 0845 758 50 30


They found thrush already on my last iui and told me to phone for advise before trying anything if it got too bad.

I hope you get more comfortable soon

Love

Emma
 
1 - 2 of 2 Posts
Top